MathSciNet Relay Station
MathSciNet bibliographic data
MR2674876 (2011d:58081) 58J52 (19K56 55R40 57R22 58J20)
Goette, Sebastian Torsion invariants for families. Astérisque No. 328 (2009), 161–206 (2010). ISBN: 978-2-85629-289-1
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement